MathSciNet Relay Station
MathSciNet bibliographic data
MR397734 57A10
Birman, Joan S.; Craggs, R. On the $\mu $-invariant of $Z$-homology $3$-spheres. Bull. Amer. Math. Soc. 82 (1976), no. 2, 253–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement